# SDR AALA971752

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334AA
- Make and model: Boeing 767223
- Aircraft serial: 22332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - WHILE IN FOR MBV, MAINTENANCE FOUND AND BLENDED OUT TWO AREAS OF CORROSION ON THE UPPER SURFACE OF INNER CHORD OF THE AFT CARGO DOOR LOWER MAIN SILL.  REFINISH THE BLENDED AREAS PER REF 'D' SRM.  SECTION.  TST:  42,812 HOURS.  CYCLES:  8,763.  (X)
